# SDR SIMA20241027001

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 21,960 hours, 14,857 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Part number: 15D1600009
- Condition: Damaged
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT TAKEOFF. COWL DETCHED ON RNWY. MTX INPECT. ENG NO 1 OUTBRD FAN COWL DETACHED DURING TAKEOFF ROLL. ABORTED TAKEOFF AT 90 KTS". TRANSFERRED TO NRWC 029-DFW-04455" RAR E1 OUTBOARD FAN COWLING IAW AMM 71-11-00.
